# SDR AALA202504164375

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 81,050 hours, 38,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A REPORTS ISLE EMERGENCY EXIT SIGN HAS BULBS BURNED OUT. RELAMPED OVERHEAD FORWARD AND OVER WING EXIT SIGNS. OPS CHECK NORMAL. REF AMM 33-51-16.
